# SDR HEEA085055

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,141 hours
- System (JASC): 2300 · Communications System
- Part: Housing
- Part number: CIX100LVHGK374
- Condition: Damaged
- Location: Headset Jack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADSET JACK PULLED OUT OF HOUSING. REPLACED CORD.
